Works matching DE "NUMERICAL solutions to elliptic differential equations"
Results: 94
Hartman-Wintner's theorem and its applications.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 389, doi. 10.1007/s00526-011-0415-x
- By:
- Publication type:
- Article
The existence of k-convex hypersurface with prescribed mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 43, doi. 10.1007/s00526-010-0379-2
- By:
- Publication type:
- Article
Asymptotic behavior of positive solutions to emden-fowler type equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 148, doi. 10.1007/s10958-011-0452-1
- By:
- Publication type:
- Article
On uniqueness problems related to elliptic equations for measures.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 6, p. 759, doi. 10.1007/s10958-011-0434-3
- By:
- Publication type:
- Article
Carleson type estimates for second order elliptic equations with unbounded drift.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 6, p. 928, doi. 10.1007/s10958-011-0444-1
- By:
- Publication type:
- Article
THE METHOD OF APPROXIMATE PARTICULAR SOLUTIONS FOR SOLVING ELLIPTIC PROBLEMS WITH VARIABLE COEFFICIENTS.
- Published in:
- International Journal of Computational Methods, 2011, v. 8, n. 3, p. 545, doi. 10.1142/S0219876211002484
- By:
- Publication type:
- Article
BOUNDARY CONCENTRATION IN RADIAL SOLUTIONS TO A SYSTEM OF SEMILINEAR ELLIPTIC EQUATIONS.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 74, n. 2, p. 415
- By:
- Publication type:
- Article
POWER- AND LOG-CONCAVITY OF VISCOSITY SOLUTIONS TO SOME ELLIPTIC DIRICHLET PROBLEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 6, p. 2773, doi. 10.3934/cpaa.2018131
- By:
- Publication type:
- Article
ON THE DIFFERENTIABILITY OF THE SOLUTIONS OF NON-LOCAL ISAACS EQUATIONS INVOLVING 1/2-LAPLACIAN.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 3, p. 907, doi. 10.3934/cpaa.2016.15.907
- By:
- Publication type:
- Article
A REFINED RESULT ON SIGN CHANGING SOLUTIONS FOR A CRITICAL ELLIPTIC PROBLEM.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 125, doi. 10.3934/cpaa.2013.12.125
- By:
- Publication type:
- Article
QTT approximation of elliptic solution operators in higher dimensions.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2011, v. 26, n. 3, p. 303, doi. 10.1515/RJNAMM.2011.017
- By:
- Publication type:
- Article
An elliptic incarnation of the Bailey chain.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 37, p. 1945, doi. 10.1155/S1073792802205127
- By:
- Publication type:
- Article
ESTIMATE OF THE HAUSDORFF MEASURE OF THE SINGULAR SET OF A SOLUTION FOR A SEMI-LINEAR ELLIPTIC EQUATION ASSOCIATED WITH SUPERCONDUCTIVITY.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 3, p. 185
- Publication type:
- Article
VISCOSITY SUBSOLUTIONS AND SUPERSOLUTIONS FOR NON-UNIFORMLY AND DEGENERATE ELLIPTIC EQUATIONS.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 19
- By:
- Publication type:
- Article
Two Numerical Methods for the elliptic Monge-Ampère equation.
- Published in:
- Modélisation Mathématique et Analyse Numérique, 2010, v. 44, n. 4, p. 737, doi. 10.1051/m2an/2010017
- By:
- Publication type:
- Article
Postprocessing of a finite volume element method for semilinear parabolic problems.
- Published in:
- Modélisation Mathématique et Analyse Numérique, 2009, v. 43, n. 5, p. 957, doi. 10.1051/m2an/2009017
- By:
- Publication type:
- Article
Existence of the normalized solutions to the nonlocal elliptic system with partial confinement.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 4, p. 2187, doi. 10.3934/dcds.2019092
- By:
- Publication type:
- Article
The onset of multi-valued solutions of a prescribed mean curvature equation with singular non-linearity.
- Published in:
- European Journal of Applied Mathematics, 2013, v. 24, n. 5, p. 631, doi. 10.1017/S0956792513000077
- By:
- Publication type:
- Article
On steady states of van der Waals force driven thin film equations.
- Published in:
- European Journal of Applied Mathematics, 2007, v. 18, n. 2, p. 153, doi. 10.1017/S0956792507006936
- By:
- Publication type:
- Article
EXISTENCE RESULT FOR STRONGLY NONLINEAR ELLIPTIC EQUATIONS IN ORLICZ-SOBOLEV SPACES.
- Published in:
- Proyecciones - Journal of Mathematics, 2007, v. 26, n. 2, p. 157
- By:
- Publication type:
- Article
Multiplicity of Solutions for Elliptic System Involving Supercritical Sobolev Exponent.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 115, n. 3, p. 255, doi. 10.1007/s10440-011-9618-6
- By:
- Publication type:
- Article
Symmetric Radial Basis Function Method for Simulation of Elliptic Partial Differential Equations.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 12, p. 327, doi. 10.3390/math6120327
- By:
- Publication type:
- Article
A Lattice Scheme for Stochastic Partial Differential Equations of Elliptic Type in Dimension d ≥ 4.
- Published in:
- Applied Mathematics & Optimization, 2006, v. 54, n. 3, p. 343, doi. 10.1007/s00245-006-0874-1
- By:
- Publication type:
- Article
General uniqueness results and variation speed for blow-up solutions of elliptic equations.
- Published in:
- Proceedings of the London Mathematical Society, 2005, v. 91, n. 2, p. 459
- By:
- Publication type:
- Article
New general solutions for the general elliptic and auxiliary equations and application to the coupled KdV equation.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 12, p. 2760, doi. 10.1080/00207160902783540
- By:
- Publication type:
- Article
Numerical Locking Problems for Parabolic Equations.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 9, p. 927, doi. 10.1080/01630563.2011.587077
- By:
- Publication type:
- Article
Uniqueness Criteria for the Adjoint Equation in State-Constrained Elliptic Optimal Control.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 9, p. 983, doi. 10.1080/01630563.2011.587074
- By:
- Publication type:
- Article
Discretizations of Linear Elliptic Partial Differential Inclusions.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 8, p. 904, doi. 10.1080/01630563.2011.587075
- By:
- Publication type:
- Article
Effective Condition Number of Finite Difference Method for Poisson's Equation Involving Boundary Singularities.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 6, p. 659, doi. 10.1080/01630563.2011.572267
- By:
- Publication type:
- Article
Existence of solutions for fractional p-Laplacian problems via Leray-Schauder's nonlinear alternative.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0593-8
- By:
- Publication type:
- Article
Multiple Positive Solutions for a Class of Concave-Convex Semilinear Elliptic Equations in Unbounded Domains with Sign-Changing Weights.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/856932
- By:
- Publication type:
- Article
Multiple Positive Solutions of Semilinear Elliptic Problems in Exterior Domains.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/524862
- By:
- Publication type:
- Article
Infinitely Many Solutions for Perturbed Hemivariational Inequalities.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/363518
- By:
- Publication type:
- Article
Convergence Rates in L for Elliptic Homogenization Problems.
- Published in:
- Archive for Rational Mechanics & Analysis, 2012, v. 203, n. 3, p. 1009, doi. 10.1007/s00205-011-0469-0
- By:
- Publication type:
- Article
On the L-Solvability of Higher Order Parabolic and Elliptic Systems with BMO Coefficients.
- Published in:
- Archive for Rational Mechanics & Analysis, 2011, v. 199, n. 3, p. 889, doi. 10.1007/s00205-010-0345-3
- By:
- Publication type:
- Article
On the inverse problem of the two-velocity tree-like graph.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2015, v. 95, n. 12, p. 1490, doi. 10.1002/zamm.201400126
- By:
- Publication type:
- Article
An exponential expanding meshes sequence and finite difference method adopted for two-dimensional elliptic equations.
- Published in:
- International Journal of Modeling, Simulation & Scientific Computing, 2016, v. 7, n. 2, p. -1, doi. 10.1142/S1793962316500069
- By:
- Publication type:
- Article
MULTIPLICITY RESULT TO SOME KIRCHHOFF-TYPE BIHARMONIC EQUATION INVOLVING EXPONENTIAL GROWTH CONDITIONS.
- Published in:
- Bulletin of the Iranian Mathematical Society, 2016, v. 42, n. 6, p. 1559
- By:
- Publication type:
- Article
EXISTENCE RESULT FOR NONUNIFORMLY DEGENERATE SEMILINEAR ELLIPTIC SYSTEMS IN ℝN.
- Published in:
- Glasgow Mathematical Journal, 2009, v. 51, n. 3, p. 561, doi. 10.1017/S0017089509005175
- By:
- Publication type:
- Article
Strictly Convergent Algorithm for an Elliptic Equation with Nonlocal and Nonlinear Boundary Conditions.
- Published in:
- Mathematical Modelling & Analysis, 2012, v. 17, n. 1, p. 128, doi. 10.3846/13926292.2012.647100
- By:
- Publication type:
- Article
Oscillations of a vibrating dumbbell on an elliptic orbit.
- Published in:
- Doklady Physics, 2011, v. 56, n. 3, p. 182, doi. 10.1134/S1028335811030074
- By:
- Publication type:
- Article
Numerical solution of Stokes flow generated by vortices: part 1: around an elliptical cylinder.
- Published in:
- Acta Mechanica, 2012, v. 223, n. 1, p. 1, doi. 10.1007/s00707-011-0542-7
- By:
- Publication type:
- Article
Equivalent and nonequivalent barotropic modes for rotating stratified flows.
- Published in:
- Chinese Annals of Mathematics, 2012, v. 33, n. 2, p. 247, doi. 10.1007/s11401-012-0700-9
- By:
- Publication type:
- Article
Loop algebras and bi-integrable couplings.
- Published in:
- Chinese Annals of Mathematics, 2012, v. 33, n. 2, p. 207, doi. 10.1007/s11401-012-0702-7
- By:
- Publication type:
- Article
A two-order and two-scale computation method for nonselfadjoint elliptic problems with rapidly oscillatory coefficients.
- Published in:
- Applied Mathematics & Mechanics, 2009, v. 30, n. 12, p. 1579, doi. 10.1007/s10483-009-1209-z
- By:
- Publication type:
- Article
Finite-volume-element method for second-order quasilinear elliptic problems.
- Published in:
- IMA Journal of Numerical Analysis, 2011, v. 31, n. 3, p. 1062
- By:
- Publication type:
- Article
Wavelet stabilization and preconditioning for domain decomposition.
- Published in:
- IMA Journal of Numerical Analysis, 2000, v. 20, n. 4, doi. 10.1093/imanum/20.4.533
- By:
- Publication type:
- Article
Convergence analysis of the immersed interface method.
- Published in:
- IMA Journal of Numerical Analysis, 1999, v. 19, n. 4, doi. 10.1093/imanum/19.4.583
- By:
- Publication type:
- Article
A parallel iterative nonoverlapping domain decomposition procedure for elliptic problems.
- Published in:
- IMA Journal of Numerical Analysis, 1996, v. 16, n. 1, p. 75, doi. 10.1093/imanum/16.1.75
- By:
- Publication type:
- Article
Convergence rates for the coupling of FEM and collocation BEM.
- Published in:
- IMA Journal of Numerical Analysis, 1996, v. 16, n. 1, p. 93, doi. 10.1093/imanum/16.1.93
- By:
- Publication type:
- Article